# SDR SWIA200515365

- Difficulty date: July 30, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 2,719 hours, 2,295 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7943
- Condition: Malfunctioned
- Location: Flight Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON FAILED FFOD TEST.   REPLACED INBOARD PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
